# SDR REXA200900102

- Difficulty date: August 15, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N8623A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7623
- Aircraft time: 17,134 hours, 15,040 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

GEAR DISAGREE DURING APPROACH.  AFTER GO AROUND AND QRH LANDED WITH 3 GREEN.  MTX IN DTW PERFORMED GEARS SWINGS AND FOLLOWED TROUBLESHOOTING PROCEDURES PER FIM AND PA.  OPS CHECKS WERE PERFORMED IAW AMM AND NO DEFECTS WERE FOUND.
